# SDR 9501791146

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs 445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, A CRACK WAS FOUND ON THE FUSELAGE BELT FRAME TO INTERCOSTAL STRAP AT FS 445, LBL 25 TO THE ACCESS DOOR 115AZ.  REPLACED STRAP.
